# SDR DXTA220803007

- Difficulty date: April 21, 2008
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 4,222 hours, 3,347 cycles
- Engine: Pwa PW545A
- Engine time: 4,222 hours, 3,347 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0655
- Condition: Pressure Loss
- Part time: 4,222 hours, 3,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, WHILE CLIMBING OUT OF 6000', RED MASTER WARNING LIGHT ILLUMINATED AND LO OIL PRESS L LIGHT WAS FLASHING.  L OIL PRESS GAUGE WAS CHECKED AND INDICATED O PSI.  EMERGENCY CHECKLIST ACCOMPLISHED AND L ENGINE WAS SHUTDOWN.    ENGINE, SN PCE-DB00655; PERFORMED INITIAL TROUBLESHOOTING- INSPECTED OIL FILTER AND OIL FILTER AND COLD START VALVE WITH NO DEFECTS IAW MM 79-20.  REMOVED LT ENGINE OIL PUMP, PN 30J2705-02, SN 43A315 587 HOURS IAW MM CH 79-20-02.  ENGINE STILL HAS NO OIL PRESSURE, REMOVED ENGINE, SN PCE-DB0655 AND INSTALLED A REPAIRED ENGINE SN PCE-DB0494 IAW MM CH 71-00-03. AND THE MM 71-00-03.
